Sunday, February 25, 2024

Advil Cold And Flu Dosage

Must read

Welche Nebenhhlenmedikamente Kann Ich Whrend Der Stillzeit Einnehmen

Advil Cold & Sinus commercial

Flonase und Nasacort sind Nasensprays, die bei Sinusdruck und Verstopfung helfen können. Sie gelten als sicher für Muttermilch und Babys, es kann jedoch Tage oder Wochen dauern, bis sie wirken. Tylenol ist sicher für Babys und die Milchversorgung und kann bei Kopfschmerzen oder leichten bis mittelschweren Kopfschmerzen helfen.

How Does This Medication Work What Will It Do For Me

This product is a combination of 2 medications: ibuprofen and pseudoephedrine. Ibuprofen is a nonsteroidal anti-inflammatory drug that reduces pain, fever, and inflammation by reducing a substance in the body that leads to inflammation and pain. Pseudoephedrine is a that relieves the symptoms of nasal and sinus congestion by reducing swelling in nasal passages and sinuses.

This medication is used to relieve nasal congestion, sinus congestion, sinus pain, fever, headache, sore throat, and body aches and pains that are associated with the common cold, sinusitis, or the flu.

Your doctor or pharmacist may have suggested this medication for conditions other than the ones listed in this drug information article. As well, some forms of this medication may not be used for all of the conditions discussed here. If you have not discussed this with your doctor or are not sure why you are taking this medication, speak to your doctor or pharmacist.

Do not give this medication to anyone else, even if they have the same symptoms as you do. It can be harmful for people to take this medication if their doctor or pharmacist has not recommended it.

When To Use Advil Multi

Advil Multi-Symptom Cold & Flu is an over-the-counter medication for cold and flu symptom relief. This medication should be used by those who are experiencing symptoms associated with the flu or the common cold, including:

Advil Multi-Symptom Cold & Flu is a safe, over-the-counter drug that can be used by people 12 years and older. Its available in the cold aisle of your local stores, or online retailers. As with all medications, make sure to read all directions to ensure the proper usage and if you have any concerns, consult your physician.

Three powerful ingredients to relieve your eight worst symptoms. One tough pill.

Advil Multi-Symptom Cold & Flu

You May Like: Alternatives To Ibuprofen For Arthritis

How Should I Use This Medication

The usual recommended dose for adults and children older than 12 years is 1 or 2 caplets or liqui-gels every 4 to 6 hours as needed. Do not take more than 6 caplets or liqui-gels in 24 hours unless recommended by your doctor. Do not take for more than 3 days for a fever or for more than 5 days for cold symptoms.

For the childrens suspension, the dose depends on the childs age and weight and is given every 6 hours as needed. Do not give more than 4 doses a day unless recommended by your doctor. Use an oral syringe or medication cup to measure each dose of the suspension, as it gives a more accurate measurement than household teaspoons. Shake the suspension well before measuring a dose.

Many things can affect the dose of medication that a person needs, such as body weight, other medical conditions, and other medications. If your doctor has recommended a dose different from the one listed here, do not change the way that you are taking the medication without consulting your doctor.

It is important to take this medication exactly as recommended by your doctor or pharmacist. If you are taking this medication regularly and you miss a dose, take it as soon as possible. If it is almost time for your next dose, skip the missed dose and continue with your regular dosing schedule. Do not take a double dose to make up for a missed one.If you are not sure what to do after missing a dose, contact your doctor or pharmacist for advice.

Also Check: What Is B Type Flu

What Are The Side Effects Of Ibuprofen/pseudoephedrine

Advil Multi

With any medication, there are risks and benefits. Even if the medication is working, you may experience some unwanted side effects.

Contact your doctor immediately if you experience any of the following:

  • Heart attack: chest pain or tightness, pain that radiates up to your shoulder, arm, neck, or jaw
  • Stroke: chest pain, trouble breathing, weakness in one part of your body or face, slurred speech, leg swelling
  • Stomach bleeding: feeling faint, vomiting blood, bloody or dark stools, severe stomach pain or discomfort
  • Allergic reactions: hives, rash, blisters, swelling of the lips or tongue, difficulty breathing, skin reddening

The following side effects may get better over time as your body gets used to the medication. Let your doctor know immediately if you continue to experience these symptoms or if they worsen over time.

Don’t Miss: Is Aleve Or Advil Better

Who Should Not Take This Medication

Do not take this medication if you:

  • are allergic or sensitive to ibuprofen, pseudoephedrine, or any ingredients of the medication
  • are allergic to other NSAIDs or ASA
  • are about to have or have just had heart surgery
  • are dehydrated due to vomiting, diarrhea, or not drinking enough fluids
  • are taking another NSAID
  • are pregnant or breast-feeding
  • have taken a monoamine oxidase inhibitor within the last 14 days
  • have thyroid disease

What Are Some Side Effects That I Need To Call My Doctor About Right Away

WARNING/CAUTION: Even though it may be rare, some people may have very bad and sometimes deadly side effects when taking a drug. Tell your doctor or get medical help right away if you have any of the following signs or symptoms that may be related to a very bad side effect:

  • Signs of an allergic reaction, like rash hives itching red, swollen, blistered, or peeling skin with or without fever wheezing tightness in the chest or throat trouble breathing, swallowing, or talking unusual hoarseness or swelling of the mouth, face, lips, tongue, or throat.
  • Weakness on 1 side of the body, trouble speaking or thinking, change in balance, drooping on one side of the face, or blurred eyesight.
  • Shortness of breath, a big weight gain, or swelling in the arms or legs.
  • Chest pain or pressure.

Also Check: Will My Insurance Cover Flu Shot At Cvs

Also Check: Ibuprofen 800 For Tooth Pain

Advil Cold & Sinus Warnings/precautions:

Increased risk of severe stomach bleeding . History of GI disorders . Increased risk of heart attack or failure, and stroke. Hypertension. Heart disease. Recent stroke. Liver cirrhosis. Renal disease. Asthma. Thyroid disease. Diabetes. GI or urinary obstruction. Reevaluate if fever persists or worsens > 3 days or nasal congestion lasts > 7 days. Elderly. Pregnancy : not recommended. Nursing mothers.

What Side Effects Are Possible With This Medication

60 Second Product Review, Advil Cold & Sinus

Many medications can cause side effects. A side effect is an unwanted response to a medication when it is taken in normal doses. Side effects can be mild or severe, temporary or permanent.

The side effects listed below are not experienced by everyone who takes this medication. If you are concerned about side effects, discuss the risks and benefits of this medication with your doctor.

The following side effects have been reported by at least 1% of people taking this medication. Many of these side effects can be managed, and some may go away on their own over time.

Contact your doctor if you experience these side effects and they are severe or bothersome. Your pharmacist may be able to advise you on managing side effects.

Although most of the side effects listed below don’t happen very often, they could lead to serious problems if you do not seek medical attention.

Check with your doctor as soon as possible if any of the following side effects occur:

  • blurred vision or other eye symptoms
  • fluid retention
  • ringing in the ears
  • signs of clotting problems

Stop taking the medication and seek immediate medical attention if any of the following occur:

  • signs of bleeding in the stomach
  • symptoms of a severe allergic reaction

Some people may experience side effects other than those listed. Check with your doctor if you notice any symptom that worries you while you are taking this medication.

Read Also: Tylenol Vs Advil For Inflammation

Amanda Needs Safe Fast And Effective Relief For Her Fever And Cold And Flu Symptoms

Amanda is a busy 6 year old girl who loves music and gymnastics. She is missing class today after her mom confirmed that she has a temperature. Amanda has also started to complain of a sore throat and feeling unwell. Her mom wants to relieve her daughters cold and flu symptoms with a safe, effective option and is seeking some advice on what product to choose.*

Her symptoms: Fever and sore throat.

Childrens Advil Cold & Flu Multi-symptom is an oral suspension designed to relieve fever and pain in children 612 years old. Doses may be repeated every 6 hours while symptoms persist and up to 4 doses per day or as directed by a doctor. The dosing is flexible based on age or weight.1

* Fictional case study.

Can I Take Ibuprofen On Empty Stomach

The active ingredient in Advil is ibuprofen, an NSAID that is a pain reliever and fever reducer. It is not necessary to take Advil with food. However, it may help to take it with food or milk if an upset stomach occurs. Consult your doctor before taking any analgesic if you have a sensitive stomach or a history of stomach problems such as heartburn, upset stomach or stomach pain.

Recommended Reading: Taking Tylenol And Ibuprofen Together

What Other Drugs Will Affect Advil Multi

Ask your doctor before using ibuprofen if you take an antidepressant such as citalopram, escitalopram, fluoxetine , fluvoxamine, paroxetine, sertraline , trazodone, or vilazodone. Taking any of these medicines with an NSAID may cause you to bruise or bleed easily.

Ask a doctor or pharmacist before using Advil Multi-Symptom Cold with any other medications, especially:

  • a blood thinner

  • heart or blood pressure medication, including a diuretic or “water pill” or

  • steroid medicine .

This list is not complete. Other drugs may affect Advil Multi-Symptom Cold, including prescription and over-the-counter medicines, vitamins, and herbal products. Not all possible drug interactions are listed here.

Can I Take Advil Multi

Buy Advil Multi Symptom Cold and Flu Medicine With Ibuprofen ...

Diabetes is a serious illness, and no OTC medications should be taken without doctor consultation. Always consult with your physician before taking an Advil cold, sinus or allergy product. Products that contain phenylephrine should be used cautiously by people with diabetes because it may increase blood sugar levels.

You May Like: What Are The Side Effects Of Taking Too Much Tylenol

What Is Advil Multi

Chlorpheniramine is an antihistamine. Ibuprofen is a nonsteroidal anti-inflammatory drug . Pseudoephedrine is a decongestant.

Advil Multi-Symptom Cold is a combination medicine used to treat sneezing, itching, watery eyes, runny nose, stuffy nose, sinus congestion, headache, and pain or fever caused by allergies or the common cold.

Advil Multi-Symptom Cold may also be used for purposes not listed in this medication guide.

What Other Medications Interact With Advil Cold & Sinus

Use caution when taking the following medications with Advil Cold & Sinus:

Talk with your pharmacist or healthcare provider for more detailed information about medication interactions with Advil Cold & Sinus.

And be sure to talk with your healthcare provider about any other medicines you take or plan to take, including OTC, nonprescription products, vitamins, herbs, or plant-based medicines.

Don’t Miss: Aspirin Dose For Acute Coronary Syndrome

I Am Allergic To Gluten Is It All Right For Me To Take This Product

Gluten is not added to Advil products during the manufacturing process. However, we cannot guarantee that minute amounts of gluten or gluten derivatives are not contained in raw materials obtained from various suppliers for our manufacturing process since the end product is not tested for gluten. You should check with your doctor if you have any concerns about taking this product.

Recommended Reading: Toddler Flu Shot Side Effects

What Other Drugs Could Interact With This Medication

How to get Advil Cold & Sinus FREE!!!

There may be an interaction between ibuprofen â pseudoephedrine and any of the following:

  • aminoglycoside antibiotics
  • thyroid replacements
  • tricyclic antidepressants

If you are taking any of these medications, speak with your doctor or pharmacist. Depending on your specific circumstances, your doctor may want you to:

  • stop taking one of the medications,
  • change one of the medications to another,
  • change how you are taking one or both of the medications, or
  • leave everything as is.

An interaction between two medications does not always mean that you must stop taking one of them. Speak to your doctor about how any drug interactions are being managed or should be managed.

All material copyright MediResource Inc. 1996 2022. Terms and conditions of use. The contents herein are for informational purposes only. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition. Source: www.medbroadcast.com/drug/getdrug/Advil-Cold-Sinus

Don’t Miss: Which Is Better For Arthritis Tylenol Or Ibuprofen

Use These Dosage Guides For Infants And Children Younger Than 12 Years Old

Advil is a nonsteroidal anti-inflammatory drug used for the temporary relief of:

  • minor aches and pains due to the common cold, flu, headache, sore throat and toothache.

Always read the label on the bottle and follow the directions for use carefully before giving a dose.

Advil is used in adults and children who are at least 6 months old.

Ask A Doctor Before Use If

stomach bleeding warning applies to you
you have problems or serious side effects from taking pain relievers or fever reducers
you have a history of stomach problems, such as heartburn
you have high blood pressure, heart disease, liver cirrhosis, kidney disease, asthma, thyroid disease, diabetes, have trouble urinating due to an enlarged prostate gland, or had a stroke
you are taking a diuretic

Don’t Miss: Does Ibuprofen Make Shingles Worse

Advil Cold & Flu Tablets 20 Pack

I am aware that medicines should be used in accordance with recommendations for use as contained on the packaging and I confirm that I am purchasing for that use. I agree to be contacted by a Pharmacist in relation to this purchase. I confirm that I am over 18 in order to purchase this product.

Free delivery on orders over 50 Spend just 50 more to get free deliveryYou are eligible for free shipping

Free delivery on orders over 50 â *there may be additional charge for larger items. Visit our delivery information page to find out more.

Recommended Reading: Where To Get Flu Shot

Hepatic And Renal Safety Profile

Advil Cold &  Flu Analgesic + Antihistamine 20 Caplets

Clinical studies suggest that ibuprofen was associated with less acute liver injury compared to other NSAIDs:

Archives of Internal Medicine, 1994

  • The lowest incidence of liver injury among 8 NSAIDs occurred in ibuprofen users and was 1.6/100000 . The other incidence in increasing order is as follows: oral diclofenac , naproxen , mefenamic acid , ketoprofen , piroxicam , fenbufen , sulindac 12

Postgraduate Medicine, 2018

  • Compared to ibuprofen, risks of hepatoxicity are somewhat higher and better documented with acetaminophen, and reported to be higher amongst specific NSAIDs, such as oral diclofenac and sulindac13

Epidemiologic studies do not suggest that low dose ibuprofen is associated with an increased risk of renal adverse events

American Journal of Epidemiology, 2000

  • Use of ibuprofen at 1200mg/day led to an odds ratio of 0.94 for renal AEs 9

Pharmacotherapy, 1999

  • No major adverse events related to renal injury were identified during the study10

Pharmacotherapy, 1992

  • After non-prescription doses of ibuprofen, renal injury were not amongst the reported adverse effects11

AE = adverse event CI = confidence interval GI = gastrointestinal NSAID = nonsteroidal anti-inflammatory drug OTC = over the counter.

Also Check: Can Ibuprofen Cause Heart Palpitations

Do Not Exceed The Stated Dose

Do not tkae if you have a stomach ulcer, perforated or bleeding or other gastroinstestinal disease or if you have worsening of asthma, skin rash or itchy, runny nose associated with aspirin or other non-steroidal anti-inflmmatory drugs or are allergic to any of the ingredients.

Do not take if you are taking any other NSAID painkillers, or aspirin with a daily dose above 75mg.

Discuss with your doctor or pharmacist before taking this medicine if:

If you have heart problems, previous stroke, or think you might be at risk of these conditions , you are pregnant, breastfeeding, elderly, have or have had asthma, liver, kidney or bowel problems or are receiving regular treatment.

If symptoms persis or worsen, consult your doctor.

Read the enclosed leaflet before taking this medicine or refer online for Advil cold and flu product information leaflet on medicines.ie

For oral use. For short term use only.

Each tablet contains Ibuprofen 200mg and Pseudophedrine Hydrochloride 30mg.

Also contains:

Sucrose, Methyl Parahydroxybenzoate , Prophyl Parahydroxybenzoate . See leaflet for furthur information.

Do not store above 25C.

Keep all medicines out the sight and reach of children.

Ask A Doctor Or Pharmacist Before Use If You Are

under a doctors care for any serious condition
taking any other product that contains phenylephrine, chlorpheniramine or any other nasal decongestant or antihistamine
taking aspirin for heart attack or stroke, because ibuprofen may decrease this benefit of aspirin
take with food or milk if stomach upset occurs
be careful when driving a motor vehicle or operating machinery
alcohol, sedatives, and tranquilizers may increase drowsiness
may cause excitability especially in children

Also Check: Walgreens High Dose Flu Shot Cost

Also Check: What Is Active Ingredient In Aleve

Are There Any Other Precautions Or Warnings For This Medication

Before you begin using a medication, be sure to inform your doctor of any medical conditions or allergies you may have, any medications you are taking, whether you are pregnant or breast-feeding, and any other significant facts about your health. These factors may affect how you should use this medication.

More articles

Popular Articles